The Real Jacobian Conjecture for polynomials of degree 3

Tom 76 / 2001

Janusz Gwo/xdziewicz Annales Polonici Mathematici 76 (2001), 121-125 MSC: Primary 14P99. DOI: 10.4064/ap76-1-12

Streszczenie

We show that every local polynomial diffeomorphism $(f,g)$ of the real plane such that $\mathop {\rm deg}\nolimits f\leq 3$, $\mathop {\rm deg}\nolimits g\leq 3$ is a global diffeomorphism.

Autorzy

  • Janusz Gwo/xdziewiczKielce University of Technology
    Al. 1000-lecia Pa/n0Estwa Polskiego 7
    25-314 Kielce, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek